# SDR FDEA200906182142

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 144N8140Y46
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LOWER TEE FITTING FOR FAIRING SUPPORT HAS CORROSION AT STA 955, BL0. CORROSION FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED KEELBEAM LOWER FITING IAW B757-200 SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100  CRITERIA.
